# SDR ASAA2024021448407

- Difficulty date: February 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 147A5116
- Condition: Corroded
- Location: Bs 1030-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE WEB UPPER SURFACE HAS SEVERAL AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION IAW B737-900ER SRM 51-10-02. NO LIMITS STATED, ACCOMPLISHED ALL STEPS PER EA# 900ER-53EA-26684 REV: P00.
